Research Repository

Items where Author is "Rabhi, Yassir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Rabhi, Yassir and Asgharian, Masoud (2020) 'A semiparametric regression under biased sampling and random censoring, a local pseudo-likelihood approach.' The Canadian Journal of Statistics. ISSN 0319-5724

Rabhi, Yassir and Bouezmarni, Taoufik (2020) 'Nonparametric Inference for Copulas and Measures of Dependence Under Length-Biased Sampling and Informative Censoring.' Journal of the American Statistical Association, 115 (531). 1268 - 1278. ISSN 0162-1459

Bouezmarni, Taoufik and Rabhi, Yassir and Fontaine, Charles (2020) 'A semiparametric copula-based estimation of the regression function for right-censored data.' Statistics, 54 (1). 46 - 58. ISSN 0233-1888

Rabhi, Yassir and Asgharian, Masoud (2017) 'Inference under biased sampling and right censoring for a change point in the hazard function.' Bernoulli, 23 (4A). 2720 - 2745. ISSN 1350-7265

Rabhi, Yassir and Wiens, Douglas (2016) 'Robust sampling designs for a possibly misspecified stochastic process.' Statistica Sinica, 26 (4). 1525 - 1542. ISSN 1017-0405

This list was generated on Thu Oct 21 20:25:45 2021 BST.